| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced glare, starbursts and unable to drive at night.Clinical reason was mentioned as dysphotopsia.The iol was exchanged for another lens model one year following the initial implant procedure.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in e.1., h.3., h.6.And h.11.The product was not returned for analysis.The root cause for the reported complaint could not be determined.The exchange to a monofocal lens, may suggest that the replacement lens model was an improved choice for the patient's vision needs.The instructions for use (ifu) states that it is possible to experience very bothersome visual disturbances, significant enough that the patient could request explant of the iol.Most patients implanted with the company iol are likely to experience significant loss of contrast sensitivity as compared to monofocal iol.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).